# SDR SWAA2025081199001

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 62,273 hours, 37,532 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER STABILIZER TO BODY FRONT SPAR SLIDING SEAL IS CRACKED.REMOVED AND REPLACED PER AMM 53-31-31-401 CONFIG 2-NG.
